2017
Том 69
№ 4

All Issues

Volume 25, № 2, 1973

Article (Ukrainian)

The influence of boundary conditions and the deformation of a domain on the spectrum of operators generated by boundary value problems with a spectral parameter in the boundary conditions on a part of the boundary

Barkovsky V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 2. - pp. 147—157

Article (Ukrainian)

Exact upper bounds of the deviations of Bernstein sums from functions of Halder classes

Gavrilyuk V. T., Stepanets O. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 2. - pp. 147—157

Article (Ukrainian)

A class of processes with independent increments on a finite Markov chain

Gusak D. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 2. - pp. 170—178

Article (Ukrainian)

Method of expanding unity in regions with piecewise smooth boundaries as sums of algebraic polynomials of two variables having certain properties of a kernel

Dzyadyk V. K., Konovalov V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 2. - pp. 179—192

Article (Ukrainian)

Almost periodic and N-periodic solutions of a difference equation

Dimitrov D. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 2. - pp. 193—199

Article (Ukrainian)

On complexes of projective rotation and complexes with a quadruple inflection center on each ray in three-dimensional projective space

Kovantsov N. I., Ponomarev V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 2. - pp. 200—213

Article (Ukrainian)

Asymptotic behavior of variance of best unbiased linear estimate of unknown mean of stationary random process obtained by uniform division of observation interval

Kuk Yu. V., Petunin Yu. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 2. - pp. 214—227

Article (Ukrainian)

The region of values of an elliptic polynomial

Markovskii A. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 2. - pp. 228—234

Article (Ukrainian)

Locally compact hypersolvable groups

Moskalenko Z. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 2. - pp. 235—247

Article (Ukrainian)

Fix-points of meromorphic functions

Prokopovich G. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 2. - pp. 248—260

Article (Ukrainian)

Applicability of the Laplace transform to the investigation of linear stochastic systems

Alekseev V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 2. - pp. 261—264

Article (Ukrainian)

Motion about the center of mass of a free rigid body stabilized by rotation about a nonprincipal axis of inertia

Grobov V. A., Lebedev D. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 2. - pp. 264—267

Article (Ukrainian)

Approximation in the mean of functions of class $W^rH[\omega]_L$ by Fourier series

Demchenko A. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 2. - pp. 267—277

Article (Ukrainian)

Theorems on isomorphisms for elliptic boundary value problems with boundary conditions which are not normal

Kostarchuk Yu. V., Roitberg Ya. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 2. - pp. 277—283